# SDR ASOA2016062215077

- Difficulty date: June 22, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BS 280 - 319 HAS CORRSION.  THE FLOOR SUPPORT WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
